# SDR HEEA968216

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: 230030535103
- Condition: Worn
- Location: Rt Xmsn Mt
- Part time: 1,670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS WORN EXCESSIVELY.  (BEARING WORN ON RIGHT TRANSMISSION ISOLATION MOUNT)
